MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 421040
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Erythema (1840); Itching Sensation (1943); Rash (2033); Local Reaction (2035); Fungal Infection (2419)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: age at the time of event - 64 years.The event is considered as misuse since the end user was using improper device for their medical condition and/or known risk factors as the end user was allergic to band aid adhesives.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 9618003.
 
Event or Problem Description
The end user reported that she had peristomal skin complications (psc), describing that the peristomal skin under the mass and tape collar was itchy and had a red rash.The wear time was one day.She was seen at the local wound clinic and diagnosed with a fungal infection.She had been given oral nystatin to take.End user stated that the area under the mass had improved, but the area under the tape collar had not.She felt that she had a combination of a yeast infection to the mass and an allergic reaction to the tape.She did not require any medical attention and was not prescribed any medication for an allergic reaction.The patient continued to use the product.No photo was available at this time.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions h10: investigation summary photograph, video and/or physical sample evaluation: no photographs associated with this case were received and no unused return sample was expected.Batch record revision results: lot 3d00579 was manufactured on 05/apr/2023, in ffs#1 line, with a total of (b)(4) market units (mkus).The complaint investigator performed a batch record review on 12/oct/2023, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1709735 and manufacturing order (b)(4).The production process, in-process control, testing results and packaging of products was run according to the applicable process instruction.Historical complaints review: on 12/oct/2023, complaint investigator ran a query in database from 01/jan/2022 to 03/oct/2023 in order to verify the complaints reported for the lot number 3d00579 for the malfunction code ¿clinical misindication, end user is using improper device for their medical condition and/or known risk factors¿ and as result, no additional complaints were found.Historical nonconformance review: on 12/oct/2023, complaint investigator ran a query in database looking for any in process nonconformance / corrective and preventive actions (capa (s)) associated to the malfunction code ¿clinical misindication, end user is using improper device for their medical condition and/or known risk factors¿ for the lot number 3d00579 and as result, no nonconformance / corrective and preventive actions (capa (s)) for this malfunction code were generated during the manufacturing process of the referenced lot.Defect rate analysis / current quality controls: there is no criteria not met, since during the investigation, this defect could not be attributed to the manufacturing process and there is no established a criterion for this type of defect.Conclusions: no objective evidence was received such as a photo or sample, for this reason, we cannot conclude that the product does not meet specifications.The review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No nonconformity has been registered during the manufacturing process of the affected lot for the malfunction code ¿clinical misindication, end user is using improper device for their medical condition and/or known risk factors¿.No additional complaints were reported for lot affected related to the malfunction code ¿clinical misindication, end user is using improper device for their medical condition and/or known risk factors¿.Based on this, no negative trend was identified.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key17640245
Report Number9618003-2023-02773
Device Sequence Number15437972
Product Code EXE
UDI-Device Identifier00768455133826
UDI-Public00768455133826
Combination Product (Y/N)N
Initial Reporter StateVA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number421040
Device Lot Number3D00579
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer10/13/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale